# SDR SWAA2023112022504

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 13,517 hours, 6,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R2 DOOR IS INOP.<[01] RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF R2 DOOR. IAW AMM 33-51-04. OPS CHECK GOOD.
